I just started taking this not quite a couple of weeks ago, and for the past few nights I've went to bed with no issues, but waking up in the middle of the night to severe headaches, centered right behind my forehead. The first night it was so bad, I couldn't go back to sleep until the Tylenol kicked in. I've also had them every morning since it started. Took Tylenol and have no other headaches the rest of the day. I read that headaches are a side effect, but night headaches?
It's been 3 months since you posted so I'm wondering if your headaches got better while taking the phendimetrazine? I just got switched to phendimetrazine from phentermine a couple days ago. This is my 2nd time taking phenD though, first time was a few years ago. I didn't get headaches like that in the middle of the night but I did occasionally get headaches which weren't my usual ones. I was told by the bariatric doctor as well as my PCP that it could be from lack of fluid intake. I started drinking half my weight in ounces and I adjusted quite well. Now as far as phentermine goes, eeeeekkk! I hated that... nausea, vomiting, headaches day/night unrelieved by APAP 1000mg 4x/day, and fatigue.
I hope things have improved for you and that you are meeting your weight loss goals.
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 16 Sep 2010 • 1 answer
Posted 7 Nov 2010 • 1 answer
Posted 2 Feb 2011 • 5 answers
Posted 14 Apr 2011 • 3 answers